Search the Community
Showing results for tags 'psych meds'.
The search index is currently processing. Current results may not be complete.
Anyone get diagnosed with severe Dry Eye syndrome from psych meds? If so, which meds were causing it? I have been on many the last year (when the problem was diagnosed) but my senses are telling me that it's either due to Levothyroxine (been on 3 years) or Lamictal (been on 1.5 years). I had perfect vision until a year ago - started to become noticeably blurry quite quickly, and so we decreased the dosage of my meds. But the Dry eye started getting progressively worse in the last 6 months. I went to an opthamologist 6 months ago and she was very worried, asked for all of the drugs I take.
So I met a guy who I really liked. We went on a few dates, then I ended up spending the night last night. Once I got home, he texted me and asked me what medications I took this morning, which I was honest. He said that hasn’t scared him away, but he has been distant and stopped texting me. I know the answer, but it just makes me depressed how stigmatized we are as a community and I wish I never spent the night with him. I’m sorry for the long rant. Anyone else experience anything similar while dating?